Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 10, Pages 487-534
http://dx.doi.org/10.1155/S0161171204206147

Symmetry group analysis and invariant solutions of hydrodynamic-type systems

1Department of Higher Mathematics, North-Western State Technical University, Millionnaya Street 5, St. Petersburg 191186, Russia
2Department of Physics, Boğaziçi University, Bebek, Istanbul 34342, Turkey
3Feza Gursey Institute, P.O. Box 6, Cengelkoy, Istanbul 81220, Turkey

Received 25 June 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. B. Sheftel, “Symmetry group analysis and invariant solutions of hydrodynamic-type systems,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 10, pp. 487-534, 2004. https://doi.org/10.1155/S0161171204206147.